Cold and Flu
Glykof Cough Syrup 120mlGlykof Syrup contains Chlorpheniramine Maleate, Ephedrine, Guaiphenesin, Menthol and Sodium Citrate as active ingredients.Glykof Syrup works by thinning the mucus in the air passages; temporarily relieving minor pain; blocking H1-receptor sites on tissues; regulating the intake of sodium and potassium; increasing cardiac output and inducing peripheral vasoconstrictionSKU: n/a
Cold and Flu
Night Nurse Caps 10’s
Paracetamol Ph. Eur.
Promethazine hydrochloride Ph. Eur. 10.0 Dextromethorphan hydrobromide Ph. Eur. 7.5
For the symptomatic relief of colds, chills and influenza at night.
method of administration
Route of Administration
Do not exceed the stated dose
To be taken at bedtime
Maximum daily dose: Only one dose should be taken per night.
Adults and children aged 16 years and over:
Take two capsules just before bedtime.
Not to be given to children under 16 years except on medical advice.
The normal adult dose can be used.
Only one dose should be taken per night.
Do not take if you have already taken 4 doses of a paracetamol-containing product during the day. Other products containing paracetamol may be taken during the day but for adults the total daily dose of paracetamol must not exceed 4000mg (including this product) in any 24 hour period. Allow at least four hours between taking any paracetamol-containing product and this product.
Should not be used with other cough or cold medicines, or any other antihistamine-containing products, including those used on the skin.
Maximum duration of continued use without medical advice: 3 days.SKU: n/a